Evidence map›Paper›PMID 28000142›Full record

ArticleDrug safety - case reports2017

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) with Teicoplanin: A Case Report.

Sholeh Ebrahimpour, Mehdi Mohammadi, Kheirollah Gholami

Open access · hybridAbstract read
In one paragraph

Article in Drug safety - case reports, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.

0numbers the graph read from it
0cells of the map it votes in
3citing papers in PubMed
1.2field-weighted citation impact, top 17% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

3 citing papers in PubMed, 11 citations in OpenAlex.

  1. Review
  2. Article
  3. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 1 institution in 1 country.

Sholeh EbrahimpourClinical Pharmacy Department, Faculty of Pharmacy, Tehran University of Medical Sciences, Tehran, Iran.
Mehdi MohammadiClinical Pharmacy Department, Faculty of Pharmacy, Tehran University of Medical Sciences, Tehran, Iran.
Kheirollah GholamiClinical Pharmacy Department, Faculty of Pharmacy, Tehran University of Medical Sciences, Tehran, Iran. khgholami@tums.ac.ir.
Tehran University of Medical Sciences · IR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Intramuscular teicoplanin (400 mg every 12 h for three doses, then 400 mg daily, intramuscularly) was prescribed for a 37-year-old woman with presumptive diagnosis of cellulitis. On the 14th day of treatment, she developed generalized maculopapular rash, accompanied by fever, wheezing, shortening of breath, and lymphadenopathy. Lab tests revealed abnormal liver enzymes, leukocytosis, and eosinophilia. The treatment was interrupted with suspicion of drug reaction. Fever subsided after 48 h. Skin eruption and respiratory symptoms began to resolve within 2 weeks. The follow-up lab tests performed 1 month later indicated resolution of liver dysfunction. With respect to delayed onset of symptoms including fever, generalized rash, lymphadenopathy, and organ involvement, drug reaction with eosinophilia and systemic symptoms (DRESS) was highly suspected. The causality was evaluated by conventional scoring systems. The reaction was rated as probable (score = 5) according to RegiSCAR and possible (score = 5) based on Kardaun et al.'s scoring system. However, DRESS was not confirmed by the Japanese group's criteria for diagnosis of DRESS/drug-induced hypersensitivity syndrome (DIHS).

Identifiers

PMID28000142
PMCPMC5174011
OpenAlexW2561831008

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.